# SDR IPXA2013082835803

- Difficulty date: August 22, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 21,150 hours, 14,811 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536148
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S3C1 INSPECTION, MAIN DECK FLOOR PANEL 241XCF HAS BROKEN SCREW INSERTS.  REPLACED INSERTS IN MAIN CABIN FLOOR PANEL IAW EO B757-5320-9692-H.
